i've been on the implanon birth control since nov 2011 about 2 or 3 weeks ago i was given a cortisone injection on my coccyx and methylprednisolone pills for 6 days to take but now i have been having cravings and my body is telling me im pregnant but i am not sure if i am. is it possible that these medications stopped my birth control from working? i took a h.p.t and the result line came out very faint so i am not sure if it is accurate.any help please.
It would be too soon to get a positive test anyway. I can't find anything that says those meds interfere with implanon. They do cause cravings however. It would be too soon for pregnancy symptoms too.
thank you for responding, i thought the same thing that it is to soon for a positive sign and especially for symptoms but it might just be my mind playing with me. when should i do another h.p.t just to be sure i was thinking that i should do another one in one or two weeks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2017 • 3 answers
Medication - Can Vibora de Cascabel interfere with my birth control I took 2 capsules. My mom takes?
Updated 9 Jan 2015 • 2 answers
Updated 13 Mar 2015 • 1 answer
Updated 17 Jul 2016 • 1 answer
Updated 2 Feb 2017 • 1 answer